Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long may Sustiva affect my mood
May 25, 2013

Hello. I was on Atripla for 7 weeks and had to stop it because of insomnia and depression, among other side effects (I had no symptoms of depression before taking this med). I stopped it 5 days ago and have been on Truvada/Norvir/Reyataz for 3 days now. Yet, I still feel anxious, depressed and get little or no sleep. My questions : could Sustiva/efavirenz still be affecting my mood almost a week after stopping it ? And can Truvada and/or Reyataz trigger or maintain a depressive state as well ? Thank you for your help

Response from Dr. Young

Hello and thanks for posting.

Yes, since efavirenz can last a long time in the body, it's quite reasonable that it will take some additional time to see to what extent the side effects abate.

I'd expect resolution of the symptoms, and neither Truvada or Reyataz are associated with any psychological side effects.

For more information about specific medications, take a look at AIDS InfoNet's fact sheets.

I hope that's helpful. BY



Previous
2 drugs
Next
HIV, Cancer, TB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement